# SDR SIMA20140417002

- Difficulty date: April 17, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 35,333 hours, 31,953 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT HOLDER REAR CABIN FLASHLIGHT BROKEN.  R & R FLASHLIGHT SYS IAW 25-60-00.
